# SDR SWAA002342

- Difficulty date: November 14, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 37,193 hours, 35,569 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  DURING APPROACH, SELECTED FLAPS 5 DEGREES; FLAPS SHOWED SPLIT ON IND; RT = 0 DEGREES, LT = 1 DEGREE, WITH FLAP SELECTOR IN 5 DEGREE POSITION.  REMOVED AND REPLACED RT WING FLAP POSITION TRANSMITTER PER MM.
